# SDR CALA9601540

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7936907603
- Condition: Broken
- Location: Lt Thrust Rever
- Stage of operation: LD
- Nature of condition: B, K, J
- Precautionary procedure: O

## Discrepancy

THE LEFT HYDRAULIC SYSTEM QUANTITY AND PRESSURE DROPPED TO ZERO AND THE CABIN FILLED WITH SMOKE DURING LANDING ROLLOUT.  THE PACKS AND BLEEDS WERE CLOSED AND CABIN DOORS WERE OPENED TO CLEAR SMOKE.  THE AIRCRAFT WAS TOWED TO THE GATE.  MAINTENANCE FOUND THE LINE TO THRUST REVERSER LOW PRESSURE SWITCH BROKEN.  THE LINE WAS REPLACED AND LEAK CHECK WAS GOOD.
